# SDR DL757981215

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N331010
- Condition: Dented
- Location: Bs 1433
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WAS FOUND OUT OF LIMITS AT STA 1433 2 INCHES BELOW THE S-14L LAP SPLICE.  DAMAGE REMOVAL RESULTED IN A 1 INCH SQUARE CUTOUT.  REPAIR DOUBLER AND FILLERS WERE INSTALLED PER ER/A 364966-14.
